Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1986, Volume 49, Pages 56–70 (Mi mmo461)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic integration of a perturbed hyperbolic system of equations in the class of conditionally periodic functions

L. A. Kalyakin


Full text: PDF file (2077 kB)

Bibliographic databases:
UDC: 517.956.226
MSC: Primary 35C20; Secondary 35B40, 35L40
Received: 12.07.1983

Citation: L. A. Kalyakin, “Asymptotic integration of a perturbed hyperbolic system of equations in the class of conditionally periodic functions”, Tr. Mosk. Mat. Obs., 49, MSU, M., 1986, 56–70

Citation in format AMSBIB
\Bibitem{Kal86}
\by L.~A.~Kalyakin
\paper Asymptotic integration of a~perturbed hyperbolic system of equations in the class of conditionally periodic functions
\serial Tr. Mosk. Mat. Obs.
\yr 1986
\vol 49
\pages 56--70
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=853533}
\zmath{https://zbmath.org/?q=an:0629.35082}


Linking options:
  • http://mi.mathnet.ru/eng/mmo461
  • http://mi.mathnet.ru/eng/mmo/v49/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Long wave asymptotics. Integrable equations as asymptotic limits of non-linear systems”, Russian Math. Surveys, 44:1 (1989), 3–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:66
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022